, Volume 155, Issue 3, pp 1124-1128
Date: 16 Mar 2012

Addendum to: Entropic Value-at-Risk: A New Coherent Risk Measure

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This short addendum consists of two sections. The first provides proofs that were omitted in Ahmadi-Javid (J. Optim. Theory Appl., 2012) for the sake of brevity, and also demonstrates that the dual representation of the entropic value-at-risk, which is given in Ahmadi-Javid (J. Optim. Theory Appl., 2012) for the case of bounded random variables, holds for all random variables whose moment-generating functions exist everywhere. The second section provides a few corrections.